# SDR 7289596CK

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96CK
- Make and model: Lear 23LEAR
- Aircraft serial: 23016
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 2CM9ABE6
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT TACHOMETER FAILED IN-FLIGHT.  AIRCRAFT RETURNED TO YIP.  REPAIRED CANNON PLUG.  OPS CHECKED GOOD.  (X)
